Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 2769
The local relaxation flow approach to universality of the local statistics for random matrices
L. Erdös, B. Schlein, H. Yau, J. Yin, Annales de l’institut Henri Poincare (B) Probability and Statistics 48 (2012) 1–46.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2770
Rigidity of eigenvalues of generalized Wigner matrices
L. Erdös, H. Yau, J. Yin, Advances in Mathematics 229 (2012) 1435–1515.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2771
Anderson localization at band edges for random magnetic fields
L. Erdös, D. Hasler, Journal of Statistical Physics 146 (2012) 900–923.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2772
Second order semiclassics with self generated magnetic fields
L. Erdös, S. Fournais, J. Solovej, Annales Henri Poincare 13 (2012) 671–730.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2773
A comment on the Wigner-Dyson-Mehta bulk universality conjecture for Wigner matrices
L. Erdös, H. Yau, Electronic Journal of Probability 17 (2012).
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2774
Scott correction for large atoms and molecules in a self-generated magnetic field
L. Erdös, S. Fournais, J. Solovej, Communications in Mathematical Physics 312 (2012) 847–882.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2775
Universality of local spectral statistics of random matrices
L. Erdös, H. Yau, Bulletin of the American Mathematical Society 49 (2012) 377–414.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2776
Spectral statistics of Erdős-Rényi graphs II: Eigenvalue spacing and the extreme eigenvalues
L. Erdös, A. Knowles, H. Yau, J. Yin, Communications in Mathematical Physics 314 (2012) 587–640.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2777
Relativistic Scott correction in self-generated magnetic fields
L. Erdös, S. Fournais, J. Solovej, Journal of Mathematical Physics 53 (2012).
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2778
Bulk universality of general β-ensembles with non-convex potential
P. Bourgade, L. Erdös, H. Yau, Journal of Mathematical Physics 53 (2012).
View | DOI
 

Filters and Search Terms

year=2012

Search

Filter Publications